Which meds make your dream a lot??

Discussion in 'Fibromyalgia Main Forum' started by krissy888, Sep 9, 2006.

  1. krissy888

    krissy888 New Member

    Hello,
    I sleep almost too much sometimes. It takes me nothing to fall asleep.

    The problem is when I fall asleep I instantly start dreaming. It is mostly unpleasant dreams. I don't like it at all.

    I noticed it more when I starting taking Xanax XR (1 mg.) but my doc doesn't seem to think this is a side effect of Xanax.

    I don't want to go off of it because it helps a lot with anxiety and chest pains. I also take Lexapro and various vitamins.

    Any advice or experiences???
  2. StephieBee

    StephieBee New Member

    not the extended release though. I was on it for years.

    I surpassed the highest recommended dose so had to detox off of it.

    I did not get weird dreams from it at all. IF anything, I didnt dream. I usually dont remember my dreams anyways.

    I have been on alot of meds. Very few have caused werid, lucid dreams, but I cannot pin point which ones have. Im sorry I couldnt help you with this part of your dilemma.

    Take Care,
    Stephanie
  3. Slayadragon

    Slayadragon New Member

    I take regular alprazolam (Xanax) and clonazapine (Klonapin) for sleep. Both seem to push me to _deeper_ sleep, where dreams are less likely to occur.

    The drug that has produced the most vivid dreams for me is Provigil.

    My dreams are generally not too bad (mostly wanting to get things done and not being able to finish them....just like real life), and so I may not be the perfect person to give you advice.

    However, if you think the Xanax might be causing bad dreams, perhaps you should get the non-extended release kind and then not take it for a while before bedtime? It has a short half-life, and most of it should be out of your system by 4-6 hours after your last dose.

    For what it's worth, I seem to dream less with Ambien, not more.[This Message was Edited on 09/10/2006]
  4. rockgor

    rockgor Well-Known Member

    Good question. Can't remember. I've been taking meds for depression and CFS for 26 years. Had several drugs.

    I remember there was one antidepressant that gave me vivid dreams. And another where I would have long dreams in which nothing happened: just walk down the sidewalk endlessly. No plot; boring!
  5. FOYBOYFOY

    FOYBOYFOY New Member

    hello
    ambien
  6. kat2002

    kat2002 New Member

    Muscle relaxers of any kind give me horrible dreams. I quit taking them.

    Kat
  7. gymmbabe

    gymmbabe New Member

    Hi,

    For me its the combination of Restoril and any narcotic. I normally don't take them together (I only use a narcotic for 3 days of every month). However, in extreme cases, I take both to help me get a decent, pain free night's sleep. I always forget that the combination gives me scary nightmares.

    So...I don't get a good restful night's sleep. I actually have to force myself to wake up so I don't have to see what is going to happen next. Then, I fall back to sleep and the nightmares continue. Sometimes the same or sometimes a different scary storyline all together.

    Dawn
  8. crumpton

    crumpton New Member

    My Dr. has asked me to try and take my ambien only 5 nights a week. I only take a half of 10mg each night except SAt. and Sunday.

    On Sat. and Sun. I have the worst nightmares. I still sleep OK except I wake up with the awfullest feeling of dread after dreaming. I'll go back to sleep and then dream again. Repeats itself all night.

    I have been on ambien for over a year. Not the new one but the older type of ambien.

    Makes me not want to stop taking it. I tried to stop for more than 2 days to see if this helped with the dreaming. It did but then I wasn't able to sleep well at all and woke up in more pain. I decided that the next time I try I will have alternate natural means to get to sleep, melatonin for example and then see what happens.

    Nightmares are not getting a good night's sleep!!
  9. sweetpeafabrics

    sweetpeafabrics New Member

    I have very vivid dreams and sometimes very horrible ones. I alway remember them the next day too. I have read quite a few places that this is one of the side effects of the FMS because you dont go into that deep sleep. I take a muscle relaxant sometimes and that does bring on some dreams but am only on Lexapro and Mobic at the moment and still have lots of dreams. Some of my friends love hearing about my dreams because they are so action packed. Wish though I could get a good nights sleep though. I can fall asleep on the lounge watching a movie but when I go to bed I am bug eyed and cant get to sleep. I was thinking of writing my dreams down in a book maybe it will be a best seller...:):):)
  10. Hope4Sofia

    Hope4Sofia New Member

    Cymbalta makes me have wild dreams.

    Sofi
  11. Bunchy

    Bunchy New Member

    Valium gives me very vivid nightmares. I took some last night and woke up in tears this morning as the dream was so harrowing!

    Love Bunchy xxx